MAUDE Adverse Event Report: BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE; ANESTHESIA CONDUCTION KIT
Catalog Number 405672
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr (b)(4): initial mdr submission.A follow up mdr will be submitted if additional information becomes available.Device problem code: a0205 - packaging problem patient problem code: f27 ¿ no patient involvement.
 
Event or Problem Description
Mat#: 405672.Batch#: 0001515524.It was reported by customer that there was tear in the internal packaging of the tray.Verbatim: tear in the internal packaging of the tray.Additional information: (b)(6) 2023.Date of event: (b)(6) 2023; facility name: xxx ; facility address: xxxx.How many occurrences of defective set(s) affected?: one.Was issue being described noted before, or during used?: before.Noticed when outer packaging was opened.Was there any patient involvement?: no.Any adverse events or serious injury reported to patient or healthcare professional?: no.What was the patient outcome? nothing negative was there any delay of, or change in, the course of treatment due to this event? delay as took time to get another spinal tray.What procedure was being performed?: left total knee.What medication was used in the procedure?: bupivacaine from tray.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up mdr for device evaluation: two photos were provided to our quality team for investigation.Through visual inspection, a tear in the wrap was observed, verifying the reported incident.There was no evidence of any holes noted in the external packaging.A review of the internal manufacturing device records and raw material history files for reported lot 0001515524 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.Based on the quality team's investigation, we cannot identify a root cause related to our manufacturing process at this time.Manufacturing personnel have been notified of this incident to increase awareness.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
Mat#: 405672; batch#: 0001515524.It was reported by customer that there was tear in the internal packaging of the tray.Verbatim: tear in the internal packaging of the tray additional information: 17oct2023 date of event: 10/10/2023.How many occurrences of defective set(s) affected? one.Was issue being described noted before, or during used? before.Noticed when outer packaging was opened.Was there any patient involvement? no.Any adverse events or serious injury reported to patient or healthcare professional? no.What was the patient outcome? nothing negative.Was there any delay of, or change in, the course of treatment due to this event? delay as took time to get another spinal tray.What procedure was being performed? left total knee.What medication was used in the procedure? bupivacaine from tray.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E BLUE DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key17956856
Report Number1625685-2023-00104
Device Sequence Number5282717
Product Code CAZ
UDI-Device Identifier00382904056728
UDI-Public(01)00382904056728
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number405672
Device Lot Number0001515524
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2023
Supplement Date Received by Manufacturer12/06/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date12/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown